Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 42, NWS Paducah, KY

July 7, 2016McCracken County, Marshall County, Kentucky; Massac County, Illinois

NWS Paducah, KY issued this flash flood warning at Jul 7, 2016, 1:16 AM CDT for McCracken County, Marshall County, Kentucky; Massac County, Illinois. It was in force for 7 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 1:16 AM CDT (06:16 UTC)
Expired
Jul 7, 2016, 8:15 AM CDT
In force
7 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Massac County, IL, Marshall County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 32 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 1:48 AM CDTFLASH FLOODCalvert City, KYVEHICLE THREE-QUARTERS FULL OF WATER. APARTMENT BUILDING FLOODING. 3.23 INCHES OF RAIN...MOSTLY IN PAST HOUR.
Jul 7, 1:49 AM CDTFLASH FLOOD2 S Calvert City, KYSTANDING AND FAST FLOWING WATER ALONG NEARBY ROADS AND IN YARD
Jul 7, 1:49 AM CDTFLASH FLOOD2 S Calvert City, KYSTANDING AND FAST FLOWING WATER ALONG NEARBY ROADS AND IN YARD.
Jul 7, 1:59 AM CDTHEAVY RAIN 42 S Calvert City, KYFOUR INCHES OF RAIN SINCE MIDNIGHT
Jul 7, 1:59 AM CDTHEAVY RAIN 42 S Calvert City, KYFOUR INCHES OF RAIN SINCE MIDNIGHT.
Jul 7, 2:05 AM CDTFLASH FLOOD5 Se Ledbetter, KYSIX PEOPLE TRAPPED IN APARTMENT DUE TO FLOODING...ALONG DRIVERS ROAD.
Jul 7, 2:05 AM CDTFLASH FLOODPossum Trot, KYSIX PEOPLE TRAPPED IN APARTMENT DUE TO FLOODING...ALONG DRIVERS ROAD
Jul 7, 3:01 AM CDTHEAVY RAIN 5.512 S Calvert City, KY5.51 INCHES IN 3 HOURS
Jul 7, 3:19 AM CDTFLASH FLOOD2 Se Calvert City, KYEVACUATIONS ARE UNDERWAY IN GILBERTSVILLE KY...INCLUDING EVACUATION OF ONE MOBILE HOME...THIS MOBILE HOME SITS WAIST HIGH AND WATER WAS UP TO THE DOOR
Jul 7, 3:19 AM CDTFLASH FLOOD2 Sw Gilbertsville, KYEVACUATIONS ARE UNDERWAY IN GILBERTSVILLE KY...INCLUDING EVACUATION OF ONE MOBILE HOME...THIS MOBILE HOME SITS WAIST HIGH AND WATER WAS UP TO THE DOOR.
Jul 7, 3:19 AM CDTFLASH FLOODCalvert City, KYMANY ROADS IN MARSHALL COUNTY ARE UNDER WATER...INCLUDING MANY MAIN ROADS
Jul 7, 3:32 AM CDTHEAVY RAIN 0.5Benton, KYHALF OF AN INCH OF RAIN IN 10 MINUTES
Jul 7, 3:32 AM CDTHEAVY RAIN 0.5Benton, KYHALF OF AN INCH OF RAIN IN 10 MINUTES.
Jul 7, 4:21 AM CDTHEAVY RAIN 6.876 N Benton, KYRAINFALL SINCE MIDNIGHT ON KENTUCKY MESONET STATION.
Jul 7, 4:21 AM CDTHEAVY RAIN 6.87Draffenville, KYRAINFALL SINCE MIDNIGHT ON KENTUCKY MESONET STATION
Jul 7, 4:32 AM CDTFLASH FLOODBenton, KYMULTIPLE AGENCIES IN PROCESS OF EVACUATIONS THROUGHOUT MARSHALL COUNTY
Jul 7, 4:32 AM CDTFLASH FLOODBenton, KYMULTIPLE AGENCIES IN PROCESS OF EVACUATIONS THROUGHOUT MARSHALL COUNTY.
Jul 7, 4:37 AM CDTFLASH FLOOD2 N Benton, KYONE FOOT OF WATER OVER PURCHASE PARKWAY /FUTURE I-69/ AT MILE MARKER 46
Jul 7, 4:37 AM CDTFLASH FLOOD2 N Benton, KYONE FOOT OF WATER OVER PURCHASE PARKWAY /FUTURE I-69/ AT MILE MARKER 46.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WGUS53 KPAH 070616
FFWPAH
ILC127-KYC145-157-070915-
/O.NEW.KPAH.FF.W.0042.160707T0616Z-160707T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
116 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  MARSHALL COUNTY IN WESTERN KENTUCKY...
  SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 415 AM CDT

* AT 116 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
      3716 8849 3707 8850 3708 8857 3707 8857
      3702 8850 3707 8837 3705 8831 3699 8825
      3681 8813 3675 8811 3675 8848

$$
3 follow-up statements
363 
WGUS73 KPAH 070816
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
316 AM CDT THU JUL 7 2016

ILC127-KYC145-157-070915-
/O.CON.KPAH.FF.W.0042.000000T0000Z-160707T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-MARSHALL KY-MCCRACKEN KY-
316 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHEASTERN MASSAC...MARSHALL AND SOUTHEASTERN MCCRACKEN COUNTIES...

AT 311 AM CDT...NUMEROUS SOURCES REPORTED FLASH FLOODING IN CALVERT
CITY KENTUCKY. AN OFF DUTY METEOROLOGIST MEASURED ABOUT 5.5
INCHES OF RAIN IN ONLY THREE HOURS AT CALVERT CITY. 

THUNDERSTORMS WILL CONTINUE TO TRAIN SOUTHEAST ACROSS MARSHALL AND
EASTERN MCCRACKEN COUNTIES THROUGH AT LEAST 430 AM. AREAS OF
SOUTHERN MARSHALL COUNTY THAT HAVE NOT YET RECEIVED EXCESSIVE RAIN
WILL EXPERIENCE FLASH FLOODING SHORTLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
      3716 8849 3707 8850 3708 8857 3707 8857
      3702 8850 3707 8837 3705 8831 3699 8825
      3681 8813 3675 8811 3675 8848

$$
573 
WGUS53 KPAH 070840
FFWPAH
ILC127-KYC145-157-071315-
/O.EXT.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
340 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  MARSHALL COUNTY IN WESTERN KENTUCKY...
  SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 815 AM CDT

* AT 336 AM CDT...THERE WERE NUMEROUS REPORTS OF FLASH FLOODING
  ACROSS THE WARNED AREA. MEASURED RAINFALL AMOUNTS FROM 5 TO 7
  INCHES IN THREE HOURS HAVE BEEN COMMON ACROSS MARSHALL COUNTY.
  EVACUATIONS ARE COMMENCING. THIS IS A VERY SERIOUS AND LIFE
  THREATENING FLASH FLOOD.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
      3716 8849 3707 8850 3708 8857 3707 8857
      3702 8850 3707 8837 3705 8831 3699 8825
      3681 8813 3675 8811 3675 8848

$$
153 
WGUS73 KPAH 071001
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CDT THU JUL 7 2016

ILC127-071005-
/O.CAN.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-
501 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MASSAC COUNTY IS
CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3681 8849 3694 8849 3694 8854 3709 8858
      3707 8857 3702 8850 3702 8847 3704 8844
      3707 8837 3705 8831 3699 8825 3681 8813
      3675 8811 3675 8848

$$

KYC145-157-071315-
/O.CON.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL KY-MCCRACKEN KY-
501 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
MARSHALL AND SOUTHEASTERN MCCRACKEN COUNTIES...

AT 455 AM CDT...MAJOR FLASH FLOODING WAS REPORTED IN MARSHALL
COUNTY. ONE FOOT OF WATER WAS REPORTED OVER THE PURCHASE PARKWAY AT
MILE MARKER 46 NEAR DRAFFENVILLE. ROAD WASHOUTS AND EVACUATIONS HAVE
BEEN REPORTED IN THE COUNTY. RAINFALL AMOUNTS SINCE MIDNIGHT INCLUDE
7.41 INCHES AT THE KENTUCKY MESONET SITE NEAR DRAFFENVILLE. 

RAIN WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS.
HOWEVER...SOME CREEKS AND STREAMS WILL CONTINUE TO RISE DUE TO THE
ENORMOUS AMOUNT OF RUNOFF THAT IS OCCURRING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3681 8849 3694 8849 3694 8854 3709 8858
      3707 8857 3702 8850 3702 8847 3704 8844
      3707 8837 3705 8831 3699 8825 3681 8813
      3675 8811 3675 8848

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:26 AM CDT, 50 minutes earlier.

Area forecast discussion, Jul 7, 12:26 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1226 AM CDT THU JUL 7 2016

.UPDATE...
Updated aviation section for 06z taf issuance

&&

.SHORT TERM...(Tonight through Friday night)
Issued at 342 PM CDT Wed Jul 6 2016

One MCS is a problem, 2 MCSs interacting with one another is
impossible to account for, and the models are definitely having
trouble. Bottom line is that this is a low confidence forecast.

We will have to wait for the current MCV to rain itself out over
the region, which may take well into the evening, but the damaging
winds and severe threat have already pushed east out of our
Kentucky counties. Will cancel remaining Watch 337 shortly.

The upper ridge will expand from the southern Plains eastward
through the southeast states Thursday into Friday. At the surface,
we will have rather strong southwesterly flow through the
period. The 12Z models bring a compact upper storm system eastward
into the western Great Lakes Friday, and this may push a weak
surface boundary southward into our region.

Until the upper ridge begins to builds farther east, we will have
to be concerned with one or more additional MCSs moving southeast
through the region. Most guidance emphasizes the northeast half of
the area, but there is quite a bit of variability in timing and
location through early Friday, so the forecast will need
adjusting once it becomes more obvious.

There is a decent signal for the outflow/cold front to focus
convection across the southern half of the area Friday into Friday
night. Not sure if it should be believed at this point, but we
will have decent chance PoPs down there just in case.

Given the heat and humidity expected and the potential for some
decent westerly flow aloft, severe weather will be a real
possibility with any convection that reaches the area. Hopefully,
we will not see anything quite as nasty as this afternoon.

Forecast heat indices for Thursday and Friday are well above 100,
and even into Advisory territory on Friday. However, given the
uncertainties in the MCS forecast, we will not attempt to issue
an Advisory for either afternoon at this time.

.LONG TERM...(Saturday through Wednesday)
Issued at 342 PM CDT Wed Jul 6 2016

The extended forecast period suggests that the WFO PAH forecast area
will remain on the eastern limb of the short amplitude mid/upper
level ridge in the Central U.S.  The preferred GFS/GFS
Ensemble/Canadian guidance indicate that energy breaking off the
Alaskan/Western Canada closed low will ride of the intermountain
region, dampen the Central U.S. ridge and develop and deepen a small
low in Ohio and Tennessee valley. This feature will return moisture
back into the WFO PAH forecast area from the stalled out cold front
that is expected to push through the region on Friday.

Unfortunately, this low will serve as a small scale Omega block,
disrupting upstream flow and generating shortwaves across the area
at least through next Monday, when a larger scale trough will push
into the Plains and Middle Mississippi River Valley.

At this point in time, am concerned that parts of Southeast Missouri
may see excessive rainfall over the weekend. This area will need to
be monitored for flooding potential this weekend.

Otherwise, moderated max/min temperatures downward until next
Wednesday, when minor ridging develops just ahead of the next Upper
Midwest trough and increases thickness and temperatures briefly on
Wednesday.

&&

.AVIATION...
Issued at 1226 AM CDT Thu Jul 7 2016

Large complex of thunderstorms over western KY and southern IL will
gradually weaken as it drifts south and east through the early
morning hours. The tail end of the complex may clip kpah, and this
was handled with vcts in the 06z initial issuance.

The primary concern is the potential formation of widespread ifr
stratus clouds during the early morning. Areas of stratus have
already reached kpah/kowb, and this could become more widespread
overnight. MVFR vsbys in fog will become prevalent before sunrise.

Once low clouds and fog burn off Thursday, the air mass will
destabilize rather quickly. Thunderstorms may again develop in the
afternoon along potential boundaries leftover from overnight
convection. Timing and location is highly uncertain, so used a
prob30 group to account for this activity.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...DRS
LONG TERM...Smith
AVIATION...MY
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT WED JUL 6 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-072130-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
931 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE
POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF
WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE
SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY
THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH
LOCALLY HEAVY RAINFALL AND LIGHTINING.

IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY
REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY.

DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF
THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND
LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH
FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.

In the hours before

Local storm report, Jul 7, 12:25 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1225 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      1 SE CRESWELL           37.26N 87.91W
07/07/2016                   CALDWELL           KY   PUBLIC

            PORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL

&&

BP2
Local storm report, Jul 7, 12:27 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1227 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     FLASH FLOOD      HOPKINSVILLE            36.85N 87.49W
07/07/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            WIDESPREAD FLOODING THROUGHOUT THE COUNTY

&&

BP2
Local storm report, Jul 7, 12:28 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1228 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      6 SW GREENVILLE         37.15N 87.26W
07/07/2016                   MUHLENBERG         KY   EMERGENCY MNGR

            ROADWAYS FLOODING IN NUMEROUS LOCATIONS ACROSS THE COUNTY

&&

BP2
Local storm report, Jul 7, 12:31 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      MADISONVILLE            37.34N 87.51W
07/07/2016                   HOPKINS            KY   LAW ENFORCEMENT

            FIRE DEPARTMENT ENROUTE TO PARKWAY PLAZA MALL TO RESCUE
            WOMAN AND CHILD IN VEHICLE

&&

BP2
Local storm report, Jul 7, 12:54 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     FLASH FLOOD      1 NE MORTONS GAP        37.25N 87.46W
07/07/2016                   HOPKINS            KY   LAW ENFORCEMENT

            WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY

&&

BP2
Local storm report, Jul 7, 1:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
109 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     FLASH FLOOD      ELKTON                  36.81N 87.16W
07/07/2016                   TODD               KY   TRAINED SPOTTER

            NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS

&&

BP2

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more8 hr
Jul 6, 8:08 PM CDTFlash Flood WarningPAHCrittenden, Hopkins, Muhlenberg, Webster7 hr
Jul 6, 9:20 PM CDTFlash Flood Warning EmergencyPAHHopkins4 hr
Jul 6, 9:40 PM CDTFlash Flood WarningPAHUnion3 hr
Jul 6, 10:30 PM CDTFlash Flood WarningPAHLivingston7 hr
Jul 6, 11:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon27 min
Jul 6, 11:38 PM CDTFlash Flood WarningPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:37 AM CDTRiver Flood WarningPAHChristian, Trigg12 hr
Jul 7, 1:40 AM CDTRiver Flood WarningPAHChristian, Trigg19 hr
Jul 7, 3:02 AM CDTAreal Flood WarningPAHCaldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more9 hr
Jul 7, 3:07 AM CDTFlash Flood WarningPAHLyon, Trigg4 hr
Jul 7, 3:40 AM CDTRiver Flood WarningPAHMuhlenberg7 days
Jul 7, 3:51 AM CDTFlash Flood WarningPAHCalloway3 hr
Jul 7, 3:58 AM CDTSpecial Weather StatementPAHCalloway47 min
Jul 7, 7:55 AM CDTAreal Flood WarningPAHMcCracken, Marshall3 hr
Jul 7, 8:52 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more6 hr
Jul 7, 12:13 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle32 min
Jul 7, 12:40 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken35 min
Jul 7, 12:44 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, McCracken, Marshall3 hr
Jul 7, 12:49 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman26 min
Jul 7, 1:17 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:46 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson29 min
Jul 7, 1:49 PM CDTSevere Thunderstorm WarningPAHChristian, Todd26 min
Jul 7, 1:57 PM CDTFlash Flood WarningPAHChristian, Todd, Trigg5 hr
Jul 7, 2:02 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more28 min
Jul 7, 2:11 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Jul 7, 3:15 PM CDTAreal Flood AdvisoryPAHHopkins, Webster2 hr
Jul 6, 10:51 PM CDTFlash Flood WarningPAHJackson, Johnson3 hr
Jul 7, 5:14 AM CDTDense Fog AdvisoryPAHFranklin, Hamilton, Jackson, Jefferson, Perry, Saline and 2 more3 hr
Jul 7, 11:49 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski26 min
Jul 7, 12:30 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union30 min
Jul 7, 12:37 PM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson23 min

Nearby

Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.